آمار

تعداد نشریات43
تعداد شماره‌ها1,236
تعداد مقالات15,196
تعداد مشاهده مقاله50,717,346
تعداد دریافت فایل اصل مقاله13,798,223
Ramadan, Mohamed Abdel-Latif, Raslsn, Kamal Mohamed, El-Danaf, Talaat El-Sayed, Abd El Salam, Mohamed. (1394). Solving high-order partial differential equations in unbounded domains by means of double exponential second kind Chebyshev approximation. سامانه مدیریت نشریات علمی, 3(3), 147-162.
Mohamed Abdel-Latif Ramadan; Kamal Mohamed Raslsn; Talaat El-Sayed El-Danaf; Mohamed Abd El Salam. "Solving high-order partial differential equations in unbounded domains by means of double exponential second kind Chebyshev approximation". سامانه مدیریت نشریات علمی, 3, 3, 1394, 147-162.
Ramadan, Mohamed Abdel-Latif, Raslsn, Kamal Mohamed, El-Danaf, Talaat El-Sayed, Abd El Salam, Mohamed. (1394). 'Solving high-order partial differential equations in unbounded domains by means of double exponential second kind Chebyshev approximation', سامانه مدیریت نشریات علمی, 3(3), pp. 147-162.
Ramadan, Mohamed Abdel-Latif, Raslsn, Kamal Mohamed, El-Danaf, Talaat El-Sayed, Abd El Salam, Mohamed. Solving high-order partial differential equations in unbounded domains by means of double exponential second kind Chebyshev approximation. سامانه مدیریت نشریات علمی, 1394; 3(3): 147-162.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب